Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weak order on complete quadrics


Authors: Mahir Bilen Can and Michael Joyce
Journal: Trans. Amer. Math. Soc. 365 (2013), 6269-6282
MSC (2010): Primary 14M17; Secondary 14L30
Published electronically: July 10, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using an action of the Richardson-Springer monoid on involutions, we study the weak order on the variety of complete quadrics. Maximal chains in the poset are explicitly determined. Applying results of Brion, our calculations describe certain cohomology classes in the complete flag variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M17, 14L30

Retrieve articles in all journals with MSC (2010): 14M17, 14L30


Additional Information

Mahir Bilen Can
Affiliation: Department of Mathematics, Tulane University, New Orleans, Louisiana 70130

Michael Joyce
Affiliation: Department of Mathematics, Tulane University, New Orleans, Louisiana 70130

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05813-8
PII: S 0002-9947(2013)05813-8
Received by editor(s): January 11, 2012
Received by editor(s) in revised form: February 17, 2012
Published electronically: July 10, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.